# SDR UALA2013050303116

- Difficulty date: April 29, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 64,163 hours, 18,463 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 620 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FRAME DENTED BS 620 S24L.   CUT OUT DAMAGED SECTION OF FLANGE AND FABRICATED A REPAIR ANGLE AND INSTALLED PER SRM 53-00 -07, REPAIR 5 TABLE II, ZONE 1.  MAJOR REPAIR.
